# SDR DALA2015101306092

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 65,253 hours, 48,073 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER AFT UPPER SPAR CAP CRACKED AT AFT BARREL NUT HOLE (MKD) . REF NOTES AMDS 5510-01098-01B, ITEM 7.  FOR DETAILS SEE JOB 00 - WORK PACKAGE.  REPLACE HORIZONTAL STAB ASSY ON TASK CARDS: 5510-4135, 2730-4182, 2730-4831, 2730-4590-LT, 2730-4590-RT, 2730-4001-LT, AND 7. 2730-4001-RT.
